Rings of Real-Valued Continuous Functions. II.
Mathematische Zeitschrift, Tome 176 (1981), pp. 151-186
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
models of set theory, generalized continuum hypothesis, H-field, rings of real-valued continuous functions, real-closed field, non-Archimedean order
@article{MZ_1981__176_183636,
author = {Mikhail Y. Antonovskij},
title = {Rings of {Real-Valued} {Continuous} {Functions.} {II.}},
journal = {Mathematische Zeitschrift},
pages = {151--186},
year = {1981},
volume = {176},
zbl = {0432.03030},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__176_183636/}
}
Mikhail Y. Antonovskij. Rings of Real-Valued Continuous Functions. II.. Mathematische Zeitschrift, Tome 176 (1981), pp. 151-186. http://geodesic.mathdoc.fr/item/MZ_1981__176_183636/